# SDR GTIA2024071538232

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,289 hours, 5,978 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT MUSTY SMELL  GOING THROUGH A CLOUD, SMELL WENT AWAY ON ITS OWN, LASTED SECONDS-PERFORMED TSM 21-00-00-810-802-A. R & R PACK 1 RECIRCULATION FILTER. PERFORMED ENG 1 PACK 1 ISOLATION TEST IAW AMM 70-00-00. OPS TEST GOOD. NO DEFECTS NOTED / SMELL NOTED. A/C OK FOR CONTINUED SERVICE.
